# SDR 99ZZZX187

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 717571
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 258 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIVES A THRUST REVERSER 'UNSAFE' LIGHT, INTERMITTENTLY.  THIS IS A KNOWN PROBLEM WITH THIS UNIT PER THE MANUFACTURER.  THEY ARE COMING OUT WITH A NEW UNIT IN 1999.  THIS IS A FALSE INDICATION.  REPLACED UNIT WITH REPAIRED ONE.  TESTED AND RETURNED AIRCRAFT TO SERVICE.
